skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on January 6, 2021

Title: VOA[ M 4 ]

Authors:
 [1]; ORCiD logo [2]
  1. International Laboratory of Representation Theory, Mathematical Physics, National Research University Higher School of Economics, Myasnitskaya ul., 20, Moscow 101000, Russia and Landau Institute for Theoretical Physics, pr. Akademika Semenova, 1A, Chernogolovka 142432, Russia
  2. California Institute of Technology, Pasadena, California 91125, USA and Max-Planck-Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1581210
Grant/Contract Number:  
SC0011632
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Mathematical Physics
Additional Journal Information:
Journal Name: Journal of Mathematical Physics Journal Volume: 61 Journal Issue: 1; Journal ID: ISSN 0022-2488
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Feigin, Boris, and Gukov, Sergei. VOA[ M 4 ]. United States: N. p., 2020. Web. doi:10.1063/1.5100059.
Feigin, Boris, & Gukov, Sergei. VOA[ M 4 ]. United States. doi:10.1063/1.5100059.
Feigin, Boris, and Gukov, Sergei. Wed . "VOA[ M 4 ]". United States. doi:10.1063/1.5100059.
@article{osti_1581210,
title = {VOA[ M 4 ]},
author = {Feigin, Boris and Gukov, Sergei},
abstractNote = {},
doi = {10.1063/1.5100059},
journal = {Journal of Mathematical Physics},
number = 1,
volume = 61,
place = {United States},
year = {2020},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 6, 2021
Publisher's Version of Record

Save / Share:

Works referenced in this record:

(q, t)-KZ equations for quantum toroidal algebra and Nekrasov partition functions on ALE spaces
journal, March 2018

  • Awata, Hidetoshi; Kanno, Hiroaki; Mironov, Andrei
  • Journal of High Energy Physics, Vol. 2018, Issue 3
  • DOI: 10.1007/JHEP03(2018)192

N = 2 dualities
journal, August 2012


(0,4) dualities
journal, March 2016

  • Putrov, Pavel; Song, Jaewon; Yan, Wenbin
  • Journal of High Energy Physics, Vol. 2016, Issue 3
  • DOI: 10.1007/JHEP03(2016)185

N = 2 $$ \mathcal{N}=2 $$ supersymmetric gauge theories on S2 × S2 and Liouville Gravity
journal, July 2015

  • Bawane, Aditya; Bonelli, Giulio; Ronzani, Massimiliano
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/jhep07(2015)054

Walls, lines, and spectral dualities in 3d gauge theories
journal, May 2014

  • Gadde, Abhijit; Gukov, Sergei; Putrov, Pavel
  • Journal of High Energy Physics, Vol. 2014, Issue 5
  • DOI: 10.1007/JHEP05(2014)047

Langlands reciprocity for algebraic surfaces
journal, January 1995

  • Ginzburg, Victor; Kapranov, Mikhail; Vasserot, Eric
  • Mathematical Research Letters, Vol. 2, Issue 2
  • DOI: 10.4310/mrl.1995.v2.n2.a4

D-branes and topological field theories
journal, March 1996


$S$-duality of boundary conditions in ${\mathcal N}=4$ super Yang-Mills theory
journal, January 2009


Finite Type Modules and Bethe Ansatz for Quantum Toroidal $${\mathfrak{gl}_1}$$ gl 1
journal, August 2017


Electric-magnetic duality and the geometric Langlands program
journal, January 2007


Trisecting 4–manifolds
journal, January 2016


The omega deformation, branes, integrability and Liouville theory
journal, September 2010


Minimal model holography
journal, May 2013


A compactness theorem for the Seiberg–Witten equation with multiple spinors in dimension three
journal, November 2015


Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants
journal, August 2017


Realization of w 1+∞ and Virasoro Algebras in Supersymmetric Theories on four Manifolds
journal, September 1994


3d modularity
journal, October 2019

  • Cheng, Miranda C. N.; Chun, Sungbong; Ferrari, Francesca
  • Journal of High Energy Physics, Vol. 2019, Issue 10
  • DOI: 10.1007/JHEP10(2019)010

A Perturbation and Generic Smoothness of the Vafa–Witten Moduli Spaces on Closed Symplectic Four-Manifolds
journal, July 2018


Branching rules for quantum toroidal gl n
journal, September 2016


Quantization of the Drinfeld-Sokolov reduction
journal, August 1990


Liouville Correlation Functions from Four-Dimensional Gauge Theories
journal, January 2010

  • Alday, Luis F.; Gaiotto, Davide; Tachikawa, Yuji
  • Letters in Mathematical Physics, Vol. 91, Issue 2
  • DOI: 10.1007/s11005-010-0369-5

(0, 2) trialities
journal, March 2014

  • Gadde, Abhijit; Gukov, Sergei; Putrov, Pavel
  • Journal of High Energy Physics, Vol. 2014, Issue 3
  • DOI: 10.1007/JHEP03(2014)076

Infinite Chiral Symmetry in Four Dimensions
journal, January 2015

  • Beem, Christopher; Lemos, Madalena; Liendo, Pedro
  • Communications in Mathematical Physics, Vol. 336, Issue 3
  • DOI: 10.1007/s00220-014-2272-x

Balanced Topological Field Theories
journal, May 1997

  • Dijkgraaf, R.; Moore, G.
  • Communications in Mathematical Physics, Vol. 185, Issue 2
  • DOI: 10.1007/s002200050097

Instanton Moduli Spaces and Bases in Coset Conformal Field Theory
journal, November 2012

  • Belavin, A. A.; Bershtein, M. A.; Feigin, B. L.
  • Communications in Mathematical Physics, Vol. 319, Issue 1
  • DOI: 10.1007/s00220-012-1603-z

Infinite conformal algebras in supersymmetric theories on four-manifolds
journal, February 1995


Argyres-Douglas theories, chiral algebras and wild Hitchin characters
journal, January 2018

  • Fredrickson, Laura; Pei, Du; Yan, Wenbin
  • Journal of High Energy Physics, Vol. 2018, Issue 1
  • DOI: 10.1007/JHEP01(2018)150

Extensions of vertex algebras. Constructions and applications
journal, August 2017

  • Feigin, B. L.
  • Russian Mathematical Surveys, Vol. 72, Issue 4
  • DOI: 10.1070/rm9778

$ \mathcal{N}=2 $ gauge theories on toric singularities, blow-up formulae and W-algebrae
journal, January 2013

  • Bonelli, Giulio; Maruyoshi, Kazunobu; Tanzini, Alessandro
  • Journal of High Energy Physics, Vol. 2013, Issue 1
  • DOI: 10.1007/jhep01(2013)014

An instanton-invariant for 3-manifolds
journal, June 1988

  • Floer, Andreas
  • Communications in Mathematical Physics, Vol. 118, Issue 2
  • DOI: 10.1007/bf01218578

A strong coupling test of S-duality
journal, December 1994


Coupling of Two Conformal Field Theories and Nakajima–Yoshioka Blow-Up Equations
journal, October 2015

  • Bershtein, Mikhail; Feigin, Boris; Litvinov, Alexei
  • Letters in Mathematical Physics, Vol. 106, Issue 1
  • DOI: 10.1007/s11005-015-0802-x

Notes on Certain (0,2) Correlation Functions
journal, October 2005


Wall-Crossing Holomorphic Anomaly and Mock Modularity of Multiple M5-Branes
journal, August 2015

  • Alim, Murad; Haghighat, Babak; Hecht, Michael
  • Communications in Mathematical Physics, Vol. 339, Issue 3
  • DOI: 10.1007/s00220-015-2436-3

Framed sheaves on root stacks and supersymmetric gauge theories on ALE spaces
journal, January 2016


Plane partitions with a “pit”: generating functions and representation theory
journal, February 2018


Bases in coset conformal field theory from AGT correspondence and Macdonald polynomials at the roots of unity
journal, March 2013

  • Belavin, A. A.; Bershtein, M. A.; Tarnopolsky, G. M.
  • Journal of High Energy Physics, Vol. 2013, Issue 3
  • DOI: 10.1007/JHEP03(2013)019

On W algebras commuting with a set of screenings
journal, November 2016

  • Litvinov, Alexey; Spodyneiko, Lev
  • Journal of High Energy Physics, Vol. 2016, Issue 11
  • DOI: 10.1007/JHEP11(2016)138

Trisecting non-Lagrangian theories
journal, November 2017